# SDR AALA20140619005

- Difficulty date: June 18, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N478AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49653
- Aircraft time: 73,568 hours, 38,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER LIGHTS FROM ROWS 18 TO 22 FAILED TEST.  REPLACED BATTERY PACK FOR OVERHEAD EMER LIGHTS FROM ROWS 18 TO 22.  OPERATIONS CHECKED NORMAL.
